


default search action
"Generalized Linear Product Homotopy Algorithms and the Computation of ..."
Hai-Jun Su, J. Michael McCarthy, Layne T. Watson (2004)
- Hai-Jun Su
, J. Michael McCarthy
, Layne T. Watson:
Generalized Linear Product Homotopy Algorithms and the Computation of Reachable Surfaces. J. Comput. Inf. Sci. Eng. 4(3): 226-234 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.